# SDR ASAA2019080973342

- Difficulty date: August 7, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 26,934 hours, 8,800 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Not Reported
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LNAV AND VNAV WILL NOT ENGAGE ON GROUND. GROUNDED - YES. SHUT A/C POWER DOWN AND REBOOTED AND REPOWERED SYSTEM LNAV VNAV AUTO PILOT SYSTEM OPS NORMAL SYSTEMS LNAV VNAV ENGAGE NORMAL IAW AMM 20-60-99-760 OK TO CONTINUE SERVICE.
